# SDR YENA2023101801270

- Difficulty date: October 12, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N4062J
- Make and model: Airbus A321-271N
- Aircraft serial: 10839
- Aircraft time: 4,754 hours, 708 cycles
- Engine: Iae PW1133GAJM
- Engine time: 4,754 hours, 708 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Module
- Part number: 5323276
- Part serial: B772895S00
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 4,754 hours, 708 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1407, JFK-CDG. (ETOPS) 'DUE TO ENG #2 TAIL PIPE FIRE AND EXTINGUISHING AGENT INTO REAR CORE, ENG REQUIRES REPLACEMENT; REMOVED AND REPLACED #2 ENG WO 1286474 T/C A320-71-00-51-400-802-A.'
